BibTeX record journals/dcg/Lopez94

download as .bib file

@article{DBLP:journals/dcg/Lopez94,
  author       = {L. M. Lopez},
  title        = {Residual Finiteness of Surface Groups via Tessellations},
  journal      = {Discret. Comput. Geom.},
  volume       = {11},
  pages        = {201--211},
  year         = {1994},
  url          = {https://doi.org/10.1007/BF02574004},
  doi          = {10.1007/BF02574004},
  timestamp    = {Thu, 12 Mar 2020 17:20:46 +0100},
  biburl       = {https://dblp.org/rec/journals/dcg/Lopez94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics